MAUDE Adverse Event Report: THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 1W CLUSTER (5X200MW) ISSUE 1

THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 1W CLUSTER (5X200MW) ISSUE 1
Model Number S1160
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Old dd2 machine, the laser cluster probe is getting extremely hot around the whole of the laser head.
 
Additional Manufacturer Narrative
This mdr is being submitted as a part of a retrospective review and remediation effort based on enhancements made to the company's complaint handling processes.This event is being filed in accordance with a capa which has been opened to manage the actions related to remediation of complaint files and any required mdr reporting.

Brand Name
THOR PHOTOMEDICINE LTD
Common Device Name
810NM 1W CLUSTER (5X200MW) ISSUE 1
Manufacturer (Section D)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK  HP7 9FB
Manufacturer (Section G)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK   HP7 9FB
Manufacturer Contact
ian clinch
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9-FB
UK   HP7 9FB
MDR Report Key18918776
Report Number3003899624-2024-00005
Device Sequence Number6892750
Product Code ILY
UDI-Device Identifier05060494130145
UDI-Public(01)05060494130145
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS1160
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown